# SDR QXEA0001079

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT VERTICAL STABILIZER CONNECTION ANGLE APPEARS TO HAVE CRACKS OFF OF TWO HI LOCKS.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, FIGURE 2, SRM 55-31-01 AND SRM 51-31-05.
